Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gbaby

tanning & accutane?!?!?!?!

Recommended Posts

anyways, i am about a week into the last month of my treatment. 80 mg a day for 4 months is my dosage.

i have a tanning question. and i know youre not suppose to tan on the tane but you're not suppose to drink before youre 21 but people do it. anyways, ANSWER ONLY IF YOU HAD AN EXPERIANCE TANNING ON ACCUTANE. everyone is gorgeous when theyre tan...example, those dumb bitches on the jersey shore. & i wanna start tanning! i am too damn white and if all goes according to plan, I got a prom to attend the begining of may.

so heres my plan:

-i was going to purchase a very highend tanning lotion to avoid burning.

-i was going to only go in a few minutes and build it up

i dont want to tan to get rid of zits b/c that is only temporary and i have no zits. i am 99.9% clear, i solely want to tan b/c i have a bright green dress to wear to prom and last yr i was dark as hell and it looked amazing.

anyways, share your thoughts and experiances only if u have been tanning on the tane.

Link to comment
Share on other sites

I haven't been to a tanning bed but I started back in july so I was outside in the sun a lot and got a natural tan while on accutane. I know it's not what you were looking for but thought I would tell you nothing happened to me in the sun (no sunscreen a lot of times) so you'll probably be alright.

Link to comment
Share on other sites

I did an accutane log her elast year. Accutane changed my LIFE. Take a look at it, in my profile I guess you can find it.

To your tanning question, heck no.

The last thing you want to do is cause damage to your already sensitive skin. Be thankful you are also doing your course in the winter months. You can start tanning if you wish, a few weeks after your last pill.

Link to comment
Share on other sites

everyone is gorgeous when theyre tan...

You can be gorgeous without being tan too! :)

I haven't personally tried it but I wouldn't do it. I even made sure that my vacation to Flordia happened a few weeks before I started Accutane just to be sure that I wouldn't damage my skin in the sunshine.

Link to comment
Share on other sites

Hey, I'm on my last 3 weeks of accutane & im finally finished. About a month ago I tried tanning with accutane & my skin was red and my legs came out almost with a rash. No tan. If you arnt on the pill that day yet you can tan but make sure you havent taken it within 24 hours of exposure to the rays. I actually do a mystic tan now which works like a charm. best of luck!

Link to comment
Share on other sites

Hey there my friend got one of those "Brown Sugar Tan" (organic spray-tan) a couple of days before her wedding. She looked so natural and radiant.

I have used Clinique bronzer/self tanner with good results.

I suggest you start self-tanner about 1 month before prom, to make sure its a color that looks good on you, and that way you can build it up.

And honey, you are beautiful no matter what shade your skin is!

Link to comment
Share on other sites

One of my good girlfriends went to the beach while on Tane and said she was fine. She stayed in the sun, tanned, etc. She has pretty dark skin though. I would say if you worked your way in you would be fine, but I wouldn't do it unless I had a very good reason to be tan. Be very careful if you decide too and work yourself into it VERY slowly.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×